A Note on Equimorphisms of Proximity Spaces.
Mathematica Scandinavica, Tome 22 (1968), pp. 143-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1968__22_166038,
author = {Don A. Mattson},
title = {A {Note} on {Equimorphisms} of {Proximity} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {143--144},
year = {1968},
volume = {22},
zbl = {0177.51001},
url = {http://geodesic.mathdoc.fr/item/MS2_1968__22_166038/}
}
Don A. Mattson. A Note on Equimorphisms of Proximity Spaces.. Mathematica Scandinavica, Tome 22 (1968), pp. 143-144. http://geodesic.mathdoc.fr/item/MS2_1968__22_166038/